# SDR AALA201904189028

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 61,247 hours, 16,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P401005112
- Part serial: 847B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHTS 27D THRU 33D DIM. REMOVED AND REPLACED BATTERY PACK AND CHARGER M10801 IAW AMM 33-51-07. OPS CHECK GOOD. SEE SDR # AALA201904189005.
